Levothyroxine100mg Is No Longer Working For Me ?

7 Replies Updated



Conversation Starter

Margriet Says:


Hi, my100mg levothyroxine tablets are no longer working for me.I have been taking these for 2 years with a gradual spiralling weight gain. I am now tipping 12 stone instead of a normal 10 stones. I break out in hot sweats and have severe insomnia.. 6 days ago, I just collapsed and spent the day in bed instead. I have not taken levothyroxine since. Instead I am taking, high dose multi vitamins, sea kelp and selenium, I eat natural porridge for breakfast and high proteins of chicken and beef and green vegetables. I eat cheese in moderation and natural fruit juice but no bread. Am I doing the right things here ? Thank you for your time.



Showing Replies 1 - 7 of 7 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

HI, Margriet! Sorry about the issues that you're having.

However, I'm curious as to how old you are?

If you've over 35, these same symptoms could be caused by hormonal changes, such as those involved with perimenopause and menopause.

Have you consulted your doctor?

That would be the best way to get to the root of what's causing the problem.

When was your last blood test?

REPLYSHAREREPORT
Was this helpful?     1     0  
2
sunshining Says:

Hi Verwon,
I am 63, I have led a very active life an maintained weigh of around 10 stone or less for 20 year or more, before that even less. Now I find myself in this alien body of 12 stone, which no longer works and I hate the fat. I had a blood test around 4 months ago. My doctor is somewhat uninterested in my problems, hence the self-help, I just want my old self back again, thank you again.

REPLYSHAREREPORT
Was this helpful?     2     0  
3
Linda Says:

I am having the same problem...I am wondering if my T4's are actually converting to T3's. I had my thyroid removed in 2006. I was taking 200 mg synthroid and through the yeasrs it has been reduced to 150mg. I have gained about 40# in the last few years and have no idea why...I also have gastric bypass and don't eat a lot. I am going to an endo in the next few weeks, hopefully I will get some answers. My Dr doesn't check T3 and I don't know shy.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
LAHs Says:

As you continue on Levo your weight will go up (probably because you are under medicated or not converting your T4 to the active hormone T3). As your weight increases you will need more and more Levo, which, in turn, will put om more weight. Get off this viscous cycle and the toxic Levo. Get onto an NDT e.g. Armour and if your doctor refuses, get another doctor because s/he obviously doesn't know what s/he is talking about - and most of them don't when it comes to the thyroid aspect of endocrinology (they are probably brilliant at diabetes, but not thyroid).

REPLYSHAREREPORT
Was this helpful?     1     0  
5
dobbs Says:
via mobile

Am on 100 mg of levothyroxine and was fine for years but now find I am losing weight for no reason and am constantly tired. Anyone else have these symptoms? Having blood work done in two days.

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Amy Says:

If you feel that your thyroid medication is no longer working, it could be that your dose needs to be adjusted. Get some labs to see where your levels are.

REPLYSHAREREPORT
Was this helpful?     0     0  
7
Living Life Says:
via mobile

Re: Linda (# 3)

Demand to gave t3 t4 and TSH done
Cannot be sure unless all three at least are done that all is working well

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

suboxone no longer working for chronic pain
I was put on suboxone almost a year ago because a new pain doctor told me if I didn't switch to it then he couldn... 1 reply
Wellbutrin is no Longer Working | Depression
I've been taking Wellbutrin for 7 years. Over the years my doctor has increased the dosage to combat the loss of eff... 6 replies
Cialis seems to no longer be working
I've been on Cialis for daily use, 5mg for about 6 months. In the last several days I no longer get the desired effe... 1 reply
Seroquel is working for me but I know I should get off it. Advice please!
Hi, Im a 23yr old female, have been taking Seroquel for about 2 months now. I had anxiety, racing thoughts, overthink, a... 21 replies
Why is Chantix not working faster for me?
I'm almost finished with my 3rd week of pills and still need a couple of cigs a day. They do not smell or taste bad ... 52 replies
Is Xanax no longer effective for me?
I have been taking Xanax for about a year now. I currently take 0.5mg four times a day with more if I know I'm going... 4 replies
no longer working
I have been on this medication since March and have lost about 20 pounds. However, in the last month I have not only los... 2 replies
Xyzal No Longer Working
Did Xyzal change their formula recently. I've been taking Xyzal for years for chronic urticaria. However, as of the ... 5 replies
I have safely taken my pain medications for 10 years without ever having a problem, my MD will no longer prescibe, it is unfair to the patient
I have been on Fiorinal w Codeine and Fioricet as well as Valium for Sleep. I have 3 herniated disks in my back, Scloroi... 33 replies
Not Working for me
This is only day 3. the first two days made me have loose bowels but only on time a day. Now today I took it at 9am then... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 May 2020.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA